Aspirin 325mg - 200 Tablets

Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That’s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.

Aspirin tablets have a micro-thin coating making them easy to swallow.

Directions: Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 12 tablets daily.

Medicinal Ingredients: Acetylsalicylic acid (ASA) ... 325 mg

Non-Medicinal Ingredients: Corn starch, hypromellose, powdered cellulose, triacetin.

WARNINGS: Please refer to the package for additional information.

  • Make a Selection